Had a double by-pass 5 weeks ago and recovered from the operation really well even though I have had Pulmonary Fibrosis for 3 years. However, since I have been home my breathlessness has got worse and I don't think it is my lungs (saw my Lung Consultant in September who advised me that things had stabilized and he didn't want to see me for another year). I was taking Ivabradine before my operation and am still taking this post-op. Reading the literature on the drug I understand it is for angina but causes shortness of breath and dizziness. Has anyone else had this problem?
If your symptoms are worsening, it would be best to see both your cardiologist and your pulmonologist, even if neither one was planning to see you in the near future. At the very least, you should have a chest xray and maybe an echocardiogram. You may just be deconditioned from the surgery -- if you didn't do cardiac rehab after you left the hospital, you should have your surgeon or cardiologist write you a prescription for this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.